MathSciNet Relay Station
MathSciNet bibliographic data
MR530050 46J15 (30C45 46G99)
Heath, L. F.; Suffridge, T. J. Starlike, convex, close-to-convex, spiral-like, and $\Phi $-like maps in a commutative Banach algebra with identity. Trans. Amer. Math. Soc. 250 (1979), 195–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement